# SDR K11A2011041872502

- Difficulty date: April 18, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N725CK
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 60,696 hours, 33,846 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 100064901
- Condition: Defective
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT FL280 FIRE BELL SOUNDED, LOWER CARGO LIGHT ILLUMINATED, AFT CARGO MESSAGE ON MX DISPLAY LIGHT EXTINGUISHED DURING DESCENT.  RAN LOWER CARGO FIRE CHECKLIST, CONTINUED TO DAL ASKED FOR FIRE TRUCKS TO MEET AIRCRAFT.  DAL FIRE AND RESCUE FOUND NO FIRE AND DAMAGE TO AIRCRAFT.  TRANSFERRED TO DMI 7250016 IAW KII MEL 26-19 CAT C DUE 4/18/11 PLACARDS INSTALLED.  PART REPAIRED, FINDINGS NO PHYSICAL DAMAGE, UNIT FAILED PRELIM TEST DUE TO LOW QUIESCENT, UNIT WAS CLEANED, LOGIC BOARD REPLACED AND FUNCTIONAL TESTED.
